# SDR UPS98227725

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934UP
- Make and model: Boeing 727-21C
- Aircraft serial: 19135
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D FRAME BS 488 OUTER CHORD ATTACH BRACKET CRACKED AT MAIN CARGO SUPPORT FITTING (FWD SIDE OF FRAME).  CARRIED OUT REPAIR IAW SRM 53-10-4 FIG 11.
